MathSciNet Relay Station
MathSciNet bibliographic data
MR1423034 42B20 (47B38 47G10)
Volberg, A. Matrix $A_p$ weights via $S$-functions. J. Amer. Math. Soc. 10 (1997), no. 2, 445–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement